# SDR MWEA98379

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 11320
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT GALLEY GIRT BAR IS DIFFICULT TO PUT IN THE ARMED POSITION.  MTC CLEANED AND LUBED GALLEY DOOR GIRT BAR.
